# SDR HAIHEEA9856

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 6200 · Main Rotor System
- Part: Adapter
- Part number: 212040190101
- Condition: Corroded
- Location: Seal Ride
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADAPTER HAS CORROSION ON SEAL RIDE.
